{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,9,22]],"date-time":"2025-09-22T19:10:06Z","timestamp":1758568206756,"version":"3.44.0"},"reference-count":10,"publisher":"Elsevier BV","issue":"5","license":[{"start":{"date-parts":[[2021,9,1]],"date-time":"2021-09-01T00:00:00Z","timestamp":1630454400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2021,9,1]],"date-time":"2021-09-01T00:00:00Z","timestamp":1630454400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.fr","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Therapies"],"published-print":{"date-parts":[[2021,9]]},"DOI":"10.1016\/j.therap.2020.06.009","type":"journal-article","created":{"date-parts":[[2020,6,26]],"date-time":"2020-06-26T12:52:58Z","timestamp":1593175978000},"page":"483-486","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":1,"title":["\u00c0 propos d\u2019un cas d\u2019exacerbation s\u00e9v\u00e8re d\u2019acouph\u00e8nes lors d\u2019un syndrome d\u2019arr\u00eat \u00e0 la venlafaxine"],"prefix":"10.1016","volume":"76","author":[{"given":"Guillaume","family":"Meyer","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Alexis","family":"Erb","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Bruno","family":"Michel","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Coraline","family":"Hingray","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Fabrice","family":"Duval","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"ORCID":"https:\/\/orcid.org\/0000-0002-2682-7677","authenticated-orcid":false,"given":"Herv\u00e9","family":"Javelot","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"year":"2013","series-title":"Diagnostic and statistical manual of mental disorders","author":"American Psychiatric Association","key":"10.1016\/j.therap.2020.06.009_bib0055"},{"key":"10.1016\/j.therap.2020.06.009_bib0060","doi-asserted-by":"crossref","first-page":"447","DOI":"10.1192\/apt.bp.105.001966","article-title":"Recognising and managing antidepressant discontinuation symptoms","volume":"13","author":"Haddad","year":"2007","journal-title":"Adv Psychiatr Treat"},{"issue":"6","key":"10.1016\/j.therap.2020.06.009_bib0065","doi-asserted-by":"crossref","first-page":"503","DOI":"10.1002\/hup.2429","article-title":"New insights on the antidepressant discontinuation syndrome","volume":"29","author":"Harvey","year":"2014","journal-title":"Hum Psychopharmacol"},{"issue":"1\u20132","key":"10.1016\/j.therap.2020.06.009_bib0070","doi-asserted-by":"crossref","first-page":"221","DOI":"10.1016\/j.heares.2006.08.004","article-title":"Antidepressant therapy in tinnitus","volume":"226","author":"Robinson","year":"2007","journal-title":"Hear Res"},{"issue":"4","key":"10.1016\/j.therap.2020.06.009_bib0075","doi-asserted-by":"crossref","first-page":"195","DOI":"10.1159\/000491524","article-title":"Withdrawal symptoms after serotonin-noradrenaline reuptake inhibitor discontinuation: systematic review","volume":"87","author":"Fava","year":"2018","journal-title":"Psychother Psychosom"},{"issue":"4","key":"10.1016\/j.therap.2020.06.009_bib0080","doi-asserted-by":"crossref","first-page":"576","DOI":"10.1176\/ajp.153.4.576a","article-title":"Possible venlafaxine withdrawal syndrome","volume":"153","author":"Farah","year":"1996","journal-title":"Am J Psychiatry"},{"issue":"1","key":"10.1016\/j.therap.2020.06.009_bib0085","article-title":"A case report of onset of tinnitus following discontinuation of antidepressant and a review of the literature","volume":"14","author":"Clewes","year":"2012","journal-title":"Prim Care Companion CNS Disord"},{"issue":"2","key":"10.1016\/j.therap.2020.06.009_bib0090","article-title":"A case of amelioration of venlafaxine-discontinuation \u201cbrain shivers\u201d with atomoxetine","volume":"15","author":"Cortes","year":"2013","journal-title":"Prim Care Companion CNS Disord"},{"issue":"6","key":"10.1016\/j.therap.2020.06.009_bib0095","doi-asserted-by":"crossref","first-page":"557","DOI":"10.1016\/j.therap.2019.09.004","article-title":"Pharmacovigilance the next chapter","volume":"74","author":"Moore","year":"2019","journal-title":"Therapies"},{"year":"2018","series-title":"Compte rendu de s\u00e9ance. Comit\u00e9 technique des centres d\u2019\u00e9valuation et d\u2019information sur la pharmacod\u00e9pendance-addictovigilance \u2014\u00a0CT022018033\u00a0S\u00e9ance du 20\/09\/2018","author":"ANSM","key":"10.1016\/j.therap.2020.06.009_bib0050"}],"container-title":["Therapies"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0040595720301141?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0040595720301141?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,9,22]],"date-time":"2025-09-22T18:54:27Z","timestamp":1758567267000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0040595720301141"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2021,9]]},"references-count":10,"journal-issue":{"issue":"5","published-print":{"date-parts":[[2021,9]]}},"alternative-id":["S0040595720301141"],"URL":"https:\/\/doi.org\/10.1016\/j.therap.2020.06.009","relation":{},"ISSN":["0040-5957"],"issn-type":[{"type":"print","value":"0040-5957"}],"subject":[],"published":{"date-parts":[[2021,9]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"\u00c0 propos d\u2019un cas d\u2019exacerbation s\u00e9v\u00e8re d\u2019acouph\u00e8nes lors d\u2019un syndrome d\u2019arr\u00eat \u00e0 la venlafaxine","name":"articletitle","label":"Article Title"},{"value":"Therapies","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.therap.2020.06.009","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"simple-article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2020 Soci\u00e9t\u00e9 fran\u00e7aise de pharmacologie et de th\u00e9rapeutique. Published by Elsevier Masson SAS. All rights reserved.","name":"copyright","label":"Copyright"}]}}